# SDR SIMA200127610

- Difficulty date: October 3, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 2730 · Elevator Control System
- Part: Bushing
- Part number: MS2115110C
- Condition: Corroded
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BOS - FLT 4566 - DURING CLIMB CREW REPORTED AN ABNORMAL VIBRATION FELT IN THE CONTROL COLUMN, MORE PROMINENTLY IN FORWARD AND BACK MOTION.  MAINTENANCE FOUND THE LEFT ELEVATOR PUSH PULL ROD BUSHING CORRODED.  PUSH PULL ROD WAS REMOVED AND REPLACED IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
